Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

heyoo ^^ im new to these forums and found it very helpful, and ive run into quite a few topics about the kinds of multi vitamins ppl take and im really not so sure if the one i am currently taking is causing the acne i have every once and a while. i use this multi vitamin called Centrum, and its complete from A to Zinc. the ingredients on the back says each tablet includes

betacarotine 1.2mg

retinyl acetate (vit A) 2,000 IU

cholecalciferol (vit. D3) 5 mcg

dl-alpha-tocopheryl

acetate (vit. E) 14.9 mg

thimine nitrate (vit. B1) 1.7 mg

riboflavin (vit B2) 1.6 mg

nicotinamide 18 mg

calcium pantothenate 6.5 mg

pyridoxine hydrochloride (vit. B6) 2.4 mg

falic acid 200 mcg

cyanocobalamin (vit. B12) 1 mcg

ascorbic acid (vit. C) 60 mg

biotine (vit. H) 150 mcg

phytomenadione (vit. K1) 36 mcg

iron (as ferrous fumarate) 4 mg

calcium (as phospate) 16 mg

magnesium (as oxide) 100 mg

zinc (as oxide) 5 mg

iodine ( as potasium iodide) 100 mcg

potassium (as chloride) 40 mg

copper (as oxide) 1 mg

chromium (as chromic chloride) 25 mcg

manganese (as sulfate) 1mg

phosphorus (as calcium hydrogen phosphate) 125 mg

molybdenum (as sodium molybdate) 25 mcg

chloride (as potassium chloride) 36.3 mg

selenium (as sodium selenate) 25 mcg

so sorries but i have nuu idea what thses are >< im currently 17 and not so sure if this multi vitamen i am taking could cause acne. ive read earlier to avoid any multi vitamin with iodine? but then i saw again somewhere else, that if the multivitamin is balanced out all around, then it should be okay.

please help me ;_;

oh and sorrie if i have this in the wrong section ><

Share this post


Link to post
Share on other sites

Hey welcome to the .org! I'm pretty new too, so I don't think I'm qualified to welcome people, but...

That multi-vitamin should be fine. Most of the stuff; like vitamin A, zinc, magnesium, and selenium; could possibly help your skin.

Share this post


Link to post
Share on other sites
Hey welcome to the .org! I'm pretty new too, so I don't think I'm qualified to welcome people, but...

That multi-vitamin should be fine. Turns out that iod idesare bad for your skin, not iod ine. Most of the other stuff; like vitamin A, zinc, magnesium, and selenium; could possibly help your skin.

Share this post


Link to post
Share on other sites

Sorry. The potassium iodide, although it might cause mild acne, will protect you from a nuclear attack.

In case you were wondering. ;)

Share this post


Link to post
Share on other sites

thankies so mch for the replies guys, so helpful ^^ so would it be best that i stop using this multi vitamin?

and gazbo, what are flareups? sories im stil new to this ;_;

Share this post


Link to post
Share on other sites
thankies so mch for the replies guys, so helpful ^^ so would it be best that i stop using this multi vitamin?

and gazbo, what are flareups? sories im stil new to this ;_;

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×